# SDR DALA2025101007404

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 23,193 hours, 9,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS & 1ST CLASS EEPLS INOP. REMOVED & REPLACED M2816 BATTERY PACK IAW B737 AMM 33-51-06. OPS CHECK GOOD.
